# SDR UALA2009111603566

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 45,663 hours, 16,461 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087021673
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS.  FOUND SEAT HARNESS AT SEAT 12 ABC SHORTED.  DISCONNECTED CONNECTOR AT SEB.  VERIFIED THAT ADJACENT FLOOR PROX EMERGENCY PATH LIGHTS WORK OKAY.  CLEANED CONNECTION FOR HARNESS AT SEAT 12ABC AND RECONNECTED.  OPS CHECK NORMAL.  CIDS EMERGENCY LIGHT BITE TEST OKAY.
